Medical Advice on "Dermatology"



Dr. Rabia
Hello, Welcome to icliniq.com. From your description, it seems like it is traction alopecia that occurs due to excessive pressure on hair roots due to hair bun, etc. First thing is to make sure to relieve pressure from your hair roots. Use ... View thread »

Dr. Payal Chauhan
Hello, Welcome to icliniq.com. I understand your concern. 1. It certainly looks like candidal balanoposthitis (attachment removed to protect patient identity), though I would appreciate a photo without flash to see the lesional morphology better. 2 ... View thread »

Dr. Ashwini  V  Swamy
Hi, Welcome to icliniq.com. Looking at the picture, features are consistent with candidal balanoposthitis. It is quite severe. Please stop using Menaderm, Cortisone, both are steroid cream, that makes the infection grow rather healing it. Gelmicin ... View thread »

Dr. Atishay  Bukharia
Hello, Welcome to icliniq.com. You might be suffering from candidal balanoposthitis. Please send good quality photographs of the lesion taken in a natural light for confirmation of diagnosis and treatment. Regards. For more information consult a ... View thread »

Dr. Sunil   Kothiwala
Hello, Welcome to icliniq.com. You have put your query with nice description but I think you have uploaded wrong images. So, if possible share correct images. From your description, it seems atopic eczema. It is endogenous eczema which may have ... View thread »

Dr. Rakesh Kumar Bahunuthula
Hi, Welcome to icliniq.com. From your history and clinical images (attachment removed to protect patient identity), it appears that you are suffering from fingertip eczema. It could most commonly occur as a consequence of allergic contact ... View thread »

Dr. Rabia
Hi, Welcome to icliniq.com. From your pictures (attachment removed to protect patient identity), it is more in favor of eczema but infected one. Do you use gloves while holding steering? It is not a fungal infection clinically. You have to apply ... View thread »

Dr. Sandeep  Golla
Hello, Welcome to icliniq.com. Your concern is verruca planae. It is caused by the human papilloma virus. Avoid shaving until you completely get rid of the virus. Start Zinfate or Zitcare tablets twice daily for three months. It is a pure zinc tablet ... View thread »

Dr. Suvash Sahu
Hi, Welcome to icliniq.com. I have seen your query and concern. It seems you are having seborrheic capitis. Seborrheic capitis is a papulosquamous disorder involves sebum-rich areas of the body, which is scalp. Intermittent active phases manifesting ... View thread »

Dr. Jyotisterna   Mittal
Hello, Welcome to icliniq.com. I have read your query in detail and viewed the attached pictures (attachment removed to protect patient identity) and do understand your concern ... View thread »

Ask a Dermatologist »